Monday, March 19, 2012

Patchin' It Up! - Molly

Howdy Friends! Been a few days, I know. I've been on the road. And yes, it was for a dog show. Don't judge me.

The past few weeks have been relatively quiet for me. Lupron shot every morning. I am now down to 5 units a day. Side effects have been some pretty bad headaches (I feel for people who suffer migraines), some water retention and some night sweats. Otherwise I have been feeling pretty good.

On the 13th, I started estrogen patches. I wear them on my belly. I put a new one on every other day. I am still at 1 patch. But I will start increasing the day after tomorrow. I will get up to about 6 patches at once. I will patch up for a week and then get my estrogen tested on the 27th. Side effects have been minimal, but we shall see when I am fully patched up.

my lovely self portrait of my belly
Progesterone starts on the 28th as well as the Medrol and Tetracycline (antibiotics to prep for transfer). Woo hoo! Love me some progesterone inserts. Fun. Stuff.

I am still teaching. My schedule will shift on 4/1. I will have subs until the doctor says all is well, babies or no babies. Hopefully everything sticks the way it should and I can slowly work my way back into my daily routine (with adjustments of course). 

the magic calendar
I am continuing to feel positive about the process. I have recently read of others success with much different circumstances, so I am hopeful.

It is all becoming so real though. Two more weeks and then I will have my babies inside me. Three more weeks and our lives could change forever.

I have complained of the length of this process, several times. But now it really does seem like a small piece, a short moment. 

Gosh, I hope and pray this works.


4 comments:

adrian and caisa said...

Love you.

Jennifer Randolph said...

You are so close! Keeping my fingers and everything else crossed for you!

Olivia Stipe Manke said...

In the home stretch!

Alecia said...

Re: last comment--me too!!!